# SDR AALA20060833

- Difficulty date: September 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - HEAVY CORROSION ON INBOARD AFT CORNER OF RIGHT HAND PACK AREA ON KEEL BEAM AT STATION 955.  INSTALLED NET FIT FILLER IN REWORKED AREA.  REINSTALLED FASTENERS PER STRUCTURAL REPAIR MANUAL 53-50-12 AND MRB 767 2874 DATED 06 SEP 2006.
